Some congruences for the number of representations as sums of an odd number of squares
Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 272-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_2_a5,
author = {A. A. Kiselev and I. Sh. Slavutskii},
title = {Some congruences for the number of representations as sums of an odd number of squares},
journal = {Doklady Akademii Nauk},
pages = {272--274},
year = {1962},
volume = {143},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a5/}
}
TY - JOUR AU - A. A. Kiselev AU - I. Sh. Slavutskii TI - Some congruences for the number of representations as sums of an odd number of squares JO - Doklady Akademii Nauk PY - 1962 SP - 272 EP - 274 VL - 143 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a5/ LA - ru ID - DAN_1962_143_2_a5 ER -
A. A. Kiselev; I. Sh. Slavutskii. Some congruences for the number of representations as sums of an odd number of squares. Doklady Akademii Nauk, Tome 143 (1962) no. 2, pp. 272-274. http://geodesic.mathdoc.fr/item/DAN_1962_143_2_a5/